MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF
Model Number 25-872-15-91
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
While tightening the screw into the plate the screw head broke off and remained attached to the screwdriver blade.The shaft of the screw remains in the patient's mandible.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the plate that was returned.Process evaluation was also completed on the lot number provided.Tensile cracks were observed under the stereo microscope.Further investigation determined that there was no indication of material or manufacturing defects observed.A review of the product device history files was performed based on the lot number provided.No discrepancies were found in this investigation.The investigation results conclude that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
LEVEL ONE CMF
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6822438
Report Number9610905-2017-00069
Device Sequence Number19190221
Product Code JEY
UDI-Device Identifier00888118046819
UDI-Public(01)00888118046819
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2017
Report Date (Section F) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-872-15-91
Device Lot Number32469340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/27/2017
Event Location Hospital
Date Report to Manufacturer07/27/2017
Initial Date Received by Manufacturer 07/27/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;